Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Correction to “Open books and configurations of symplectic surfaces”

David T Gay

Algebraic & Geometric Topology 3 (2003) 1275–1276

Correction to Algebraic & Geometric Topology 3 (2003) 569–586

arXiv: math.GT/0209153

Abstract

We correct the main theorem in ‘Open books and configurations of symplectic surfaces’ [Alg. Geom. Top. 3 (2003) 569–586] and its proof. As originally stated, the theorem gave conditions on a configuration of symplectic surfaces in a symplectic 4–manifold under which we could construct a model neighborhood with concave boundary and describe explicitly the open book supporting the contact structure on the boundary. The statement should have included constraints on the areas of the surfaces.

Keywords
symplectic, contact, concave, open book, plumbing, fillable
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57N10, 57N13
References
Forward citations
Publication
Received: 1 December 2003
Published: 20 December 2003
Authors
David T Gay
CIRGET
Université du Québec à Montréal
Case Postale 8888
Succursale centre-ville
Montréal
Québec H3C 3P8
Canada